Glasgow Mathematical Journal Issues Research Articles in January 2025 Edition
February 04, 2025
February 04, 2025
CAMBRIDGE, England, Feb. 4 -- The Glasgow Mathematical Journal, a peer-reviewed journal that says it features applied mathematics from the Glasgow Mathematical Association, published research articles on the following topics in its January 2025 edition (Vol. 67, Issue 1).
Here are excerpts of the topics:
* * *
* A sub-functor for Ext and Cohen-Macaulay associated graded modules with bounded multiplicity-II
* Classification of multiplication mod . . .
Here are excerpts of the topics:
* * *
* A sub-functor for Ext and Cohen-Macaulay associated graded modules with bounded multiplicity-II
* Classification of multiplication mod . . .